Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had hysteroscopy. Had periods for 13 days last time. Will this continue every month?

In Dec. I had a hysteroscopy with D&C for irregular bleeding & possible polyps. Recovery was unevenful. My period in Jan. & now this mnth started with spotting for a couple of days then heavy bleeding with alot of clotting. Last month my period lasted fr 13 days from start to finish. I am just now on day 3 this month with the same thing happening. My doctor said during my follow-up exam to give my period a couple of months. I would like to know what could that mean, are my periods supposed to be like this and if not what could be the problem?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for consulting us.
This pattern is abnormal & need further investigation.
I don't think that waiting will be of any help.
I recommend you to take a second opinion from another Gynecologist. Get yourself examined & have a repeat pelvic examination.
This may be a reccurance of the same problem, an ongoing problem or a new one.
Wish you good health.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor